# SDR WX0A070239

- Difficulty date: September 22, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N892G
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593022U29
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR - REMOVED AND REPLACED FUSELAGE BELLY SKIN STATION 1088-1183 - REFERENCE AA E58, 6079765.
